# SDR ASAA2018110926822

- Difficulty date: November 9, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 19,045 hours, 6,311 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON START APU START FAULT MESSAGE 49-41249. GROUNDED - YES. PERFORMED FIM 49-60 TASK 801 AND TASK 822 NO CURRENT STATUS. GROUND VERIFICATION COMPLETE. AIRCRAFT GOOD FOR SERVICE.
